# SDR CA000501030

- Difficulty date: April 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,509 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 736664F
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE GENERATOR FAULT DURING FLIGHT BUT RUGHT HAND GEN COULD NOT POWER LT BUSS.  APU USED TO POWER LT BUSS.  LT INTRIGATED DRIVE GEN REPLACED, SYS SERVICEABLE.
